Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 64, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2016, 4:37 PM EDT for 4 counties in Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2016, 4:37 PM EDT (20:37 UTC)
- Expired
- May 1, 2016, 5:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bourbon County, KY, Harrison County, KY, Nicholas County, KY, Scott County, KY
The radar
The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 4:45 PM EDT | TSTM WND DMG | Sadieville, KY | TREE DOWN OVER ROADWAY IN SADIEVILLE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:36 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
720
WUUS53 KLMK 012037
SVRLMK
KYC017-097-181-209-012115-
/O.NEW.KLMK.SV.W.0064.160501T2037Z-160501T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 PM EDT SUN MAY 1 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN NICHOLAS COUNTY IN CENTRAL KENTUCKY...
HARRISON COUNTY IN CENTRAL KENTUCKY...
NORTHERN BOURBON COUNTY IN CENTRAL KENTUCKY...
NORTHERN SCOTT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 515 PM EDT
* AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
GEORGETOWN...MOVING EAST SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CYNTHIANA...CARLISLE...BRECKINRIDGE...MILLERSBURG...SADIEVILLE...MORNING
GLORY...COLVILLE...LAIR...BROADWELL AND VENUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3825 8404 3833 8474 3835 8474 3843 8462
3849 8456 3851 8452 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
3846 8408
TIME...MOT...LOC 2035Z 275DEG 46KT 3839 8456
HAIL...1.00IN
WIND...60MPH
$$
JDG/MED2 follow-up statements
138
WWUS53 KLMK 012100
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM EDT SUN MAY 1 2016
KYC017-097-181-209-012115-
/O.CON.KLMK.SV.W.0064.000000T0000Z-160501T2115Z/
NICHOLAS KY-HARRISON KY-BOURBON KY-SCOTT KY-
500 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN NICHOLAS...HARRISON...NORTHERN BOURBON AND NORTHEASTERN
SCOTT COUNTIES...
AT 459 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CYNTHIANA...
MOVING EAST AT 35 MPH. THERE IS ALSO A FLASH FLOOD WARNING FOR MOST
OF THE AREA THROUGH 715 PM EDT.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CYNTHIANA...CARLISLE...BRECKINRIDGE...MILLERSBURG...MORNING GLORY...
COLVILLE...LAIR...BROADWELL...VENUS AND ODDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3825 8404 3830 8447 3841 8453 3849 8456
3851 8452 3850 8416 3849 8417 3849 8415
3848 8415 3848 8413 3846 8410 3846 8408
TIME...MOT...LOC 2059Z 274DEG 30KT 3838 8437
HAIL...1.00IN
WIND...60MPH
$$
JDG889
WWUS53 KLMK 012109
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
509 PM EDT SUN MAY 1 2016
KYC209-012118-
/O.CAN.KLMK.SV.W.0064.000000T0000Z-160501T2115Z/
SCOTT KY-
509 PM EDT SUN MAY 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL KENTUCKY.
LAT...LON 3828 8433 3851 8438 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
3846 8408 3825 8404
TIME...MOT...LOC 2108Z 273DEG 44KT 3838 8424
$$
KYC017-097-181-012115-
/O.CON.KLMK.SV.W.0064.000000T0000Z-160501T2115Z/
NICHOLAS KY-HARRISON KY-BOURBON KY-
509 PM EDT SUN MAY 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN NICHOLAS...SOUTHEASTERN HARRISON AND NORTHEASTERN BOURBON
COUNTIES...
AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CYNTHIANA...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CYNTHIANA...CARLISLE...MILLERSBURG...MORNING GLORY...COLVILLE...LAIR...
VENUS...HOOKTOWN...HEADQUARTERS AND ODDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A BODY OF WATER...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM.
&&
LAT...LON 3828 8433 3851 8438 3850 8416 3849 8417
3849 8415 3848 8415 3848 8413 3846 8410
3846 8408 3825 8404
TIME...MOT...LOC 2108Z 273DEG 44KT 3838 8424
HAIL...0.88IN
WIND...60MPH
$$
JDG/MEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:08 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 1, 3:08 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Louisville KY 308 PM EDT SUN MAY 1 2016 .SHORT TERM (Now through Tuesday Night)... Issued at 305 PM EDT Sun May 1 2016 ...Severe Storms Ongoing this Afternoon... The synoptic pattern early this afternoon features broad southwest flow across the Ohio Valley. A dampening trough was moving through portions of the Midwest, interacting with a surface front located across portions west-central KY northeast into portions of southern Ohio. Strong to severe thunderstorms have developed along residual outflow boundaries and along the surface front this afternoon. Dewpoints in the low to mid 60s coupled with temperatures rising into the low 80s has resulted in MLCAPE values in excess of 1500 J/kg. Deep layer shear around 50 knots is contributing to long, straight hodographs which will favor supercells (possibly splitting) and a few multicell clusters. Main threat will be hail with wet bulb zeros around 9-10k feet, but given dry air around 700mb some dry air entrainment into downdrafts may lead to localized damaging winds as well. Convection should wind down in coverage tonight as instability wanes and the front pushes east/southeast. However, this front will stall just to the south of the region tonight. Yet another PV anomaly will eject out of the Southwest and will ride up along the front Monday afternoon into Monday evening, which will result in renewed showers and a few thunderstorms mainly across the southeastern half of the LMK CWA. It appears much of the region will be on the cool side of the boundary, so severe weather is not anticipated. Highs will be cooler on the north side of the boundary with temperatures in the 60s to lower 70s. The trough will deepen across the eastern CONUS on Tuesday, spreading its trough axis through the region Tuesday afternoon. There won't be much low-level moisture to work with, but think lift will be sufficient to squeeze out a few very light showers Tuesday afternoon. Temperatures will be even cooler in the northwesterly flow, with temperatures only expected to make it into the mid 60s. .LONG TERM (Wednesday through Saturday)... Issued at 249 PM EDT Sun May 1 2016 A deep upper trof is still expected to dig into the eastern half of the United States for the second half of the work week, followed by ridging building in from the Plains for most of the weekend. A surface cold front will come in from the north Wednesday, pushing off to the south and east Wednesday night. There is some wind energy with this system but very little instability as we only get into the 60s for highs that afternoon. Precipitable numbers aren't all that great either. So, at this time it just looks like showery weather with maybe a few rumbles of thunder. A few CAA showers may also linger behind the front in the Blue Grass on Thursday. Canadian high pressure dropping to the southeast along with rising heights aloft will lead to pleasant weather for late this week and into the weekend. Can't rule out a few showers generally along and east of I-75 closer to the upper trof, but coverage should be low. The upper trof will bring downright chilly temperatures with lows Thursday morning and Friday morning well down into the 40s. Folks in the Blue Grass may see readings not get out of the 50s on Thursday. A warming trend will then ensue as the Plains ridging moves in, with afternoon temperatures back up near 80 by Sunday. && .AVIATION (18Z TAF Update)... Updated at 1241 PM EDT Sun May 1 2016 Confidence is growing that a cluster of thunderstorms will develop just west of SDF over the next hour or two and move east into LEX later this afternoon. Have timed this window out with a TEMPO group, but will go prevailing once the storms begin to develop. Expect IFR vsbys, gusty and variable winds, along with possibly some hail with these storms. Confidence in convective coverage is not as high at BWG, but still think a storm or two may impact the terminal this afternoon. Outside of any storms, cigs should continue to mix out to VFR with winds turning more to the WSW at 5-10 knots. Convection will clear out tonight leaving VFR conditions. There may be some low stratus development especially at LEX, but not high enough confidence to include at this time. Additional showers will move in from the southwest late in the period at BWG and into the planning period at SDF. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........13 Aviation..........KJD
Hazardous weather outlook, May 1, 3:20 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 320 PM EDT SUN MAY 1 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-021930- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 320 PM EDT SUN MAY 1 2016 /220 PM CDT SUN MAY 1 2016/ ...SEVERE THUNDERSTORM WATCH 133 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN APPROACHING AREA OF LOW PRESSURE WILL CONTINUE TO SPARK THUNDERSTORMS THROUGH THIS EVENING. MAIN THREATS WILL BE LARGE HAIL AND LOCALLY DAMAGING WINDS. HEAVY RAINFALL WILL ALSO BE POSSIBLE...WHICH MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE MONDAY. BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING WILL ACCOMPANY ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY DAMAGING WINDS...HAIL...OR FLOODING TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD
In the hours before
Local storm report, May 1, 4:10 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 1 SW LAWRENCEBURG 38.02N 84.91W
05/01/2016 E0.50 INCH ANDERSON KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 1, 4:14 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG LA GRANGE 38.40N 85.39W
05/01/2016 OLDHAM KY PUBLIC
TREES AND POWER LINES REPORTED DOWN NEAR
KENTUCKY AVENUE IN LA GRANGE.
&&
KJDLocal storm report, May 1, 4:16 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL LAWRENCEBURG 38.03N 84.89W
05/01/2016 E1.00 INCH ANDERSON KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 1, 4:18 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL SIMPSONVILLE 38.22N 85.35W
05/01/2016 E1.00 INCH SHELBY KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, May 1, 4:23 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT SUN MAY 1 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL EMINENCE 38.36N 85.17W
05/01/2016 E1.50 INCH HENRY KY TRAINED SPOTTER
&&
NWS LOUISVILLE KY
IRIS SYSTEMSpecial weather statement, May 1, 4:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT SUN MAY 1 2016
INZ084-089-090-KYZ025-012100-
CRAWFORD-HARRISON-PERRY-MEADE-
430 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON...CENTRAL
PERRY...SOUTHEASTERN CRAWFORD AND NORTHWESTERN MEADE COUNTIES...
AT 430 PM EDT/330 PM CDT/...A STRONG THUNDERSTORM WAS 13 MILES
SOUTHWEST OF CAREFREE TOWN...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CORYDON...CAREFREE TOWN...MOUNT PLEASANT...LEOPOLD...LEAVENWORTH...
CRANDALL...NEW MIDDLETOWN...ALTON...NEW AMSTERDAM AND CENTRAL.
LAT...LON 3818 8673 3832 8605 3805 8599 3802 8646
3805 8649 3805 8651 3804 8652 3802 8653
3801 8670
TIME...MOT...LOC 2030Z 261DEG 46KT 3812 8656
JDG/MEDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:42 AM EDT | Special Weather Statement | LMK | Cumberland | 33 min |
| May 1, 2:01 AM EDT | Special Weather Statement | LMK | Russell | 29 min |
| May 1, 2:09 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Russell | 36 min |
| May 1, 2:41 AM EDT | Special Weather Statement | LMK | Cumberland | 34 min |
| May 1, 2:36 PM EDT | Special Weather Statement | LMK | Breckinridge | 39 min |
| May 1, 2:45 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 30 min |
| May 1, 2:55 PM EDT | Special Weather Statement | LMK | Spencer | 35 min |
| May 1, 3:09 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 36 min |
| May 1, 3:34 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Oldham | 26 min |
| May 1, 3:43 PM EDT | Special Weather Statement | LMK | Anderson | 32 min |
| May 1, 3:49 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott, Shelby | 41 min |
| May 1, 3:50 PM EDT | Special Weather Statement | LMK | Hardin | 25 min |
| May 1, 3:53 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 37 min |
| May 1, 4:00 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Jefferson, Oldham, Shelby | 30 min |
| May 1, 4:03 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 27 min |
| May 1, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison, Mercer, Woodford | 45 min |
| May 1, 4:45 PM EDT | Flash Flood Warning | LMK | Bourbon, Harrison, Nicholas, Scott | 3 hr |
| May 1, 4:48 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 42 min |
| May 1, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 49 min |
| May 1, 5:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.